# SDR QXEA0100699

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 7,681 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: H8251002601
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - FLIGHT COMPARTMENT OVERHEAD EMERGENCY LIGHT WILL NOT STAY LATCHED. REMOVED AND REPLACED FLIGHT COMPARTMENT EMERGENCY LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
